# SDR F3LA202503170200

- Difficulty date: March 11, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N364FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09271
- Aircraft time: 16,387 hours, 7,588 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Faulted
- Location: Lt Aileron
- Component: Aileron
- Component part number: D5765000001238A
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT AILERON SERVO (33CE3) REQUIRES REPLACEMENT DUE TO F/CTL AIL.SERVO FAULT. REF LP 346030-1 FOR CONTINUED T/S. REF 1226683.   REMOVED AND REPLACED LH AILERON SERVO (33LE3) IAW AMM 27-14-51-000/400-001-A OPS TEST GOOD. TW: F9TAB13169C DD: 09-2025) TW: F9TAB12224C DD: 08-2005 TW: F9TAB21996 DD: 06-2025. PERFORMED ALL STEPS ON TSWS C/N 1226683 FOR LH AILERON. STEP 1 & 2 OPS CHECK GOOD.
